Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/10532
Title: Polynomialization of the models for dissolved oxygen sag parameters
Authors: Bhargava D.S.
Tyagi B.
Gakkhar S.
Published in: Proceedings of the Institution of Civil Engineers: Water, Maritime and Energy
Abstract: Unlike the existing Streeter-Phelps models, the polynomial types of model developed for the various dissolved oxygen sag-related parameters are convenient for direct and independent use. The developed polynomial approximations predict values within ± (2.5 to 7.5)% accuracy and can replace the Streeter-Phelps models. They would thus add to the existing literature on the subject. © 1995, Thomas Telford and ICE. All rights reserved.
Citation: Proceedings of the Institution of Civil Engineers: Water, Maritime and Energy (1995), 112(1): 72-74
URI: https://doi.org/10.1680/iwtme.1995.27395
http://repository.iitr.ac.in/handle/123456789/10532
Issue Date: 1995
ISSN: 9650946
Author Scopus IDs: 35568239200
7005609412
6602189155
Author Affiliations: Bhargava, D.S., Department of Civil Engineering, University of Roorkee, India
Tyagi, B., Department of Mathematics, University of Roorkee, India
Gakkhar, S., Department of Mathematics, University of Roorkee, India
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.